MathSciNet Relay Station
MathSciNet bibliographic data
MR2390534 57M27 (57M05 57M25)
Boden, Hans U.; Curtis, Cynthia L. Splicing and the ${\rm SL}_2(\Bbb C)$ Casson invariant. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2615–2623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement